# SDR DL72S011219

- Difficulty date: July 4, 2001
- Submitted: July 27, 2001
- Operation: Air carrier
- Aircraft: N533DA
- Make and model: Boeing 727232
- Aircraft serial: 22046
- Aircraft time: 61,259 hours, 45,477 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: UNK
- Condition: Cracked
- Location: #6 Slat Track
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV FOUND RIB CRACKED #3 O/B RIB OF O/B SLAT TRACK(#6 SLAT)                                                          CORR: TRIMED OUT DAMAGE FABD REPAIR DOUBLER PER MM 57-54-000-8,REMOVED SLAT TRACK,OK INSTL REPAIR,INSTLD #3 OB RIBDOUBLER PER MM 57-54,INSTLD DOUBLER AND SLAT TRACK PER MM 57-51.
